# SDR TWAA9915001

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND 3 CRACKS IN INTERNAL SKIN DOUBLER AT FWD ENTRY DOOR CUTOUT.  CRACKS WERE 3 INCHES, 1.75 IN, AND .75 IN.  REMOVED DAMAGED MATERIAL AND INSTALLED REPAIR PER SRM 53-05, FIG 25A AND ARA 16407.
